Osaka Journal of Mathematics

On the convergence of sums of independent Banach space valued random variables

Kiyosi Itô and Makiko Nisio

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 5, Number 1 (1968), 35-48.

Dates
First available in Project Euclid: 18 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200692040

Mathematical Reviews number (MathSciNet)
MR0235593

Zentralblatt MATH identifier
0177.45102

Subjects
Primary: 60.08

Citation

Itô, Kiyosi; Nisio, Makiko. On the convergence of sums of independent Banach space valued random variables. Osaka J. Math. 5 (1968), no. 1, 35--48. https://projecteuclid.org/euclid.ojm/1200692040


Export citation